MathSciNet Relay Station
MathSciNet bibliographic data
MR1409807 (97g:20056) 20H20
Guan, Keying; Zhang, Shaofei Structure of solvable subgroup of ${\rm SL}(2,\bold C)$ and integrability of Fuchsian equations on torus $T\sp {2}$. Sci. China Ser. A 39 (1996), no. 5, 501–508.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement